# SDR UPS01835498

- Difficulty date: March 5, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 73,151 hours, 27,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  AFT CARGO PIT AT FS 1140 ABOVE LONG 36 FRAME IS CORRODED.   FABBED ALODINED & PRIMED & INSTALLED -7 REPAIR ANGLE, FILLER, -3 BACK- UP ANGLE & -5 FRAME CAP IAW REO G07893 DC8 SRM 51-1-8 51-1-20D
